# SDR UIEA2018010500013

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,659 hours, 9,975 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS STATUS MESSAGE.  PERFORMED A WEATHER SYSTEM TEST,  OPS CHECKED OK IAW AMM 34-43-00.
